Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Weeping sores on the back of head oozing clear liquid, dry quickly, occasionally feel warmness in hair. Cause and cure?

I Have sores on the back of my head that weep a clear liquid it s sticky and drys quickly it matts up my hair but brushes out easily my head is very itchy and it is very scabby from itching it although it does weep from me itching it this I s not always the case some times I feel a warmness in my hair and on touching find that it is the fluid? What is this? I have had if for around 2 months? How can I treat this?? Please help
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  1171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Amy,
This could be due to any scalp dermatitis or due to lice infestation. If its due to lice you need to apply 1% permethrin over your scalp and if its a dermatitis you need an antibiotic steroid cream. Oral antihistamine can be taken to reduce the itch. Kindly consult a dermatologist so that accurate diagnosis based treatment can be started. Take care.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor